Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 92, NWS Indianapolis, IN

July 1, 2023Brown County, Monroe County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 1, 2023, 1:26 AM EDT for Brown County, Monroe County, Indiana. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2023, 1:26 AM EDT (05:26 UTC)
Expired
Jul 1, 2023, 1:48 AM EDT
In force
22 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, IN, Monroe County, IN

The radar

The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 1:35 AM EDTHAIL 1.251 Wnw Spurgeons Corner, INReport from mPING: Half Dollar (1.25 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1361 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

776 
WUUS53 KIND 010526
SVRIND
INC013-105-010600-
/O.NEW.KIND.SV.W.0092.230701T0526Z-230701T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
126 AM EDT Sat Jul 1 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Central Monroe County in south central Indiana...
  Brown County in south central Indiana...

* Until 200 AM EDT.

* At 126 AM EDT, a severe thunderstorm was located near Bloomington,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Woodville Hills around 130 AM EDT.
  Yellowwood Lake around 135 AM EDT.
  Helmsburg and Beanblossom around 140 AM EDT.
  Nashville and Story around 145 AM EDT.

Other locations in the path of this severe thunderstorm include Gnaw
Bone and Stone Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3908 8653 3928 8655 3934 8612 3934 8608
      3905 8608
TIME...MOT...LOC 0526Z 268DEG 33KT 3921 8643 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nield
2 follow-up statements
245 
WWUS53 KIND 010540
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
140 AM EDT Sat Jul 1 2023

INC105-010550-
/O.CAN.KIND.SV.W.0092.000000T0000Z-230701T0600Z/
Monroe IN-
140 AM EDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3907 8637 3925 8637 3925 8638 3930 8638
      3934 8612 3934 8608 3905 8608
TIME...MOT...LOC 0540Z 268DEG 33KT 3921 8626 

$$

INC013-010600-
/O.CON.KIND.SV.W.0092.000000T0000Z-230701T0600Z/
Brown IN-
140 AM EDT Sat Jul 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR BROWN COUNTY...

At 140 AM EDT, a severe thunderstorm was located over Nashville, or
14 miles east of Bloomington, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Gnaw Bone and Stone Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3907 8637 3925 8637 3925 8638 3930 8638
      3934 8612 3934 8608 3905 8608
TIME...MOT...LOC 0540Z 268DEG 33KT 3921 8626 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Nield
398 
WWUS53 KIND 010548
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
148 AM EDT Sat Jul 1 2023

INC013-010558-
/O.CAN.KIND.SV.W.0092.000000T0000Z-230701T0600Z/
Brown IN-
148 AM EDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR BROWN COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3907 8637 3925 8637 3925 8638 3930 8638
      3934 8612 3934 8608 3905 8608
TIME...MOT...LOC 0546Z 268DEG 33KT 3921 8616 

$$

Nield

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:58 AM EDT, 28 minutes earlier.

Area forecast discussion, Jul 1, 12:58 AM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1258 AM EDT Sat Jul 1 2023

...Updated Aviation Discussion...

.Forecast Update...
Issued at 721 PM EDT Fri Jun 30 2023

Quick update was sent an hour or so ago to remove precipitation
through the evening. Subsidence in the wake of remnant MCS/mesohigh,
divergent lower tropospheric wind field, and still relatively low-
theta-e environment across central Indiana will preclude
thunderstorms until warm/moist advection nudges into the area later
tonight potentially resulting in elevated convection. Updated
details on that potential will be sent later.

&&

.Short Term...(This evening through Saturday)
Issued at 214 PM EDT Fri Jun 30 2023

* Scattered convection this afternoon
* Scattered to perhaps numerous convection tonight, some possibly
  strong to severe
* Severe storms possible Saturday afternoon

Rest of this afternoon...

Mid level jet is aiding an area of showers and thunderstorms across
central Illinois this afternoon. Relatively limited instability is
keeping them in check. These will push east southeast across central
Indiana mid to late afternoon. Instability is similar or a bit
weaker here, so severe threat should continue to be low with these.
Otherwise hot and humid conditions will persist.

This evening...

Focus will then shift to a boundary back across Missouri and
southern Illinois. Convection will develop near this boundary and
then move to the east. Uncertainty remains on where these will
develop and this will have an impact on PoPs across the local area.
Will have no higher than chance PoPs this evening, with the highest
PoPs across the southwest forecast area closer to the boundary.

Instability will be high enough that some severe storms will be
possible, mainly across the southwest where instability will be
highest.

Overnight...

Uncertainty remains high on how convection will then play out
overnight. CAMs differ on whether an MCS will move across or
convection will remain more scattered. Some upper energy moving
around the upper ridge may add more forcing which would
sustain/expand the evening convection.

With low confidence, will go with high chance or low likely category
PoPs overnight. A strong storm remains possible, but storms are
expected to become more elevated which would limit the wind threat
some. Locally heavy rain will remain a threat with any storm.

Saturday...

Convection will likely be ongoing still at the start of Saturday,
but this will weaken and move east during the morning. A lull is
then expected late morning through mid afternoon.

A mid level trough will work with impressive CAPE and generate an
MCS to the west and south of central Indiana Saturday afternoon.
This will then propagate into the area late in the afternoon and
continue into Saturday night. There remains timing questions with
this area of storms, so will continue to monitor trends closely.

Conditions are favorable for damaging winds (high DCAPE values) as
the primary threat with these storms, but hail and perhaps a tornado
cannot be ruled out.

Heavy rain will be a threat with any storm throughout Saturday.

Given the expected lull in convection, temperatures should be able
to rebound into the upper 80s to lower 90s.

&&

.Long Term...(Saturday night through Friday)
Issued at 214 PM EDT Fri Jun 30 2023

Saturday Night Through Sunday.

Much of the focus in the long term period will be on another round
of storms for the weekend Saturday night and first frontal passage
of the week on Sunday.  As of now, confidence in thunderstorm
chances is highest during the early overnight hours, but much of
this will be dependent on how things evolve over the next 24 hours.
Confidence is higher that after midnight conditions should begin to
calm with another night of lows near 70.  The severe threat looks
fairly low during the overnight hours, but damaging wind gusts
during the late evening certainly look possible with any ongoing MCS.

A cold front is expected to pass through the area during the daytime
hours on Sunday with scattered to numerous thunderstorms expected
during the afternoon and evening hours.  Confidence in storm mode
remains fairly uncertain but the hodograph looks relatively straight
which should eventually allow discrete cells to congeal into a
somewhat organized line.  The better shear remains to the south of
the forecast area along the Ohio River which is where confidence is
higher in damaging wind gusts.  The front is currently expected to
pass through during the late evening hours which will usher in a
brief pattern shift before storm chances ramp back up later in the
week.

Monday Through Friday.

The pattern will shift but remain messy through the early portions
of the week with the upper level jet much weaker and thunderstorm
chances being driven more by diurnal heating.  Convective
temperatures look to be reached Monday but a weak cap above the
boundary layer will limit rain coverage but create a fairly
widespread cu field with similar conditions expected for Tuesday. It
remains a bit too early to have a lot of confidence in the forecast
for the evening hours on Tuesday, but the pattern favors low rain
chances with only very spotty thunderstorms that should wrap up by
any late evening holiday activities.

The next frontal system then begins to near the area late Wednesday
into Thursday with more organized convection likely, but the most
significant and widespread precipitation looks to occur over the
Plains. After the frontal passage, quieter weather then looks to set
up for the weekend but may begin as early as Friday depending on the
final timing of the front.  Highs through next week will generally
remain seasonable but will vary from the low to upper 80s.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1258 AM EDT Sat Jul 1 2023

Impacts:

* Chances for thunderstorms increases overnight into Saturday morning

* Additional chances for rain and storms late today into tonight

* Periods of variable winds overnight but largely focusing to the
  southwest on Saturday

Discussion:

Areas of convection have fired across mainly the southern half of
central Indiana over the last few hours at the nose of increasing
850mb flow. As the low level winds continue to strengthen
overnight...expect increasing convective coverage focused initially
along and south of I-70 but gradually expanding northeast through
daybreak. Any storm will create brief IFR and lower restrictions
along with the potential for gusty winds to accompany.

Convective coverage will peak during the predawn hours through
daybreak as ongoing storms over northern Missouri drift into the
area. These storms are expected to gradually weaken and shift east
of the terminals by mid to late morning. In the wake of these
storms...may see a period of mainly dry weather before new
convective development within an increasing unstable environment
return late today into this evening ahead of a stronger upper wave.
The best threat for showers and storms with a potential for severe
weather will come this evening as a result and will introduce VCTS
wording at this time. Numerous showers and storms will persist
through tonight with broader MVFR ceilings developing prior to
daybreak Sunday.

Winds will be variable through daybreak with scattered convection
moving through. Expect winds to primarily focus from the southwest
on Saturday before backing to S/SE tonight.

&&

.IND WATCHES/WARNINGS/ADVISORIES...None.

&&

Update...BRB
Short Term...50
Long Term...White
Aviation...Ryan
Hazardous weather outlook, Jun 30, 7:34 PM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
734 PM EDT Fri Jun 30 2023

INZ021-028>031-035>049-051>057-060>065-067>072-012345-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
734 PM EDT Fri Jun 30 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Thunderstorms are expected to increase late tonight. A few severe
thunderstorms are possible with marginally severe hail up to quarter
size. Lightning will be a hazard as well. Heavy rainfall could lead
to localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms will be possible at times this weekend into early next
week. Additional chances for storms will return by Wednesday and
Thursday. An increased risk for severe weather will come Saturday
and Saturday night. Damaging winds and large hail are the primary
threat...but a few tornadoes will also be possible. Flash flooding
will remain a concern with repeated rounds of storms.

.SPOTTER INFORMATION STATEMENT...

Spotter reports will be helpful and appreciated through the weekend.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jun 30, 10:47 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1047 PM EDT Fri Jun 30 2023

INZ047-010300-
Marion IN-
1047 PM EDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of southern Marion
County through 1100 PM EDT...

At 1047 PM EDT, Doppler radar was tracking a strong thunderstorm over
Indianapolis, moving east at 25 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

This strong thunderstorm will be near...
  Beech Grove around 1100 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3964 8605 3975 8626 3982 8621 3975 8595
      3964 8595
TIME...MOT...LOC 0247Z 286DEG 21KT 3976 8618

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

BRB
Special weather statement, Jun 30, 10:56 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1056 PM EDT Fri Jun 30 2023

INZ047-048-055-056-010330-
Johnson IN-Shelby IN-Hancock IN-Marion IN-
1056 PM EDT Fri Jun 30 2023

...A strong thunderstorm will impact portions of northern Shelby,
southwestern Hancock, northeastern Johnson and southeastern Marion
Counties through 1130 PM EDT...

At 1055 PM EDT, Doppler radar was tracking a strong thunderstorm over
Beech Grove, or near Indianapolis, moving southeast at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shelbyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3947 8577 3969 8614 3981 8604 3964 8563
TIME...MOT...LOC 0255Z 303DEG 27KT 3972 8608

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

BRB
Special weather statement, Jun 30, 11:32 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1132 PM EDT Fri Jun 30 2023

INZ054>057-063>065-072-010430-
Rush IN-Johnson IN-Brown IN-Morgan IN-Decatur IN-Bartholomew IN-
Shelby IN-Jennings IN-
1132 PM EDT Fri Jun 30 2023

...Strong thunderstorms will impact portions of Shelby, southern
Rush, northeastern Morgan, Decatur, Johnson, northeastern Brown,
Bartholomew and northeastern Jennings Counties through 1230 AM EDT...

At 1132 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mooresville to Franklin to 7 miles east of
Shelbyville. Movement was southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Greensburg.

This includes the following highways...
 Interstate 65 between mile markers 64 and 97.
 Interstate 74 between mile markers 108 and 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3920 8544 3914 8544 3913 8602 3959 8651
      3960 8561 3950 8530 3927 8530
TIME...MOT...LOC 0332Z 293DEG 36KT 3953 8634 3948 8609 3953 8563

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Nield
Local storm report, Jul 1, 12:15 AM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1215 AM EDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     Hail             3 N Waldron             39.50N 85.67W
06/30/2023  E1.00 inch       Shelby             IN   Public

&&

MDR
Local storm report, Jul 1, 12:20 AM EDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1220 AM EDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     Tstm Wnd Dmg     Saint Paul              39.43N 85.63W
06/30/2023                   Decatur            IN   Public

            Multiple small trees downed near a shed.

&&

MDR
Local storm report, Jul 1, 12:26 AM EDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1226 AM EDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     Tstm Wnd Dmg     Adams                   39.38N 85.56W
07/01/2023                   Decatur            IN   Public

            Several trees downed in town.

&&

MDR

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 10:23 PM EDTSpecial Weather StatementINDMarion22 min
Jun 30, 10:37 PM EDTSpecial Weather StatementINDHendricks23 min
Jun 30, 10:47 PM EDTSpecial Weather StatementINDMarion13 min
Jun 30, 10:56 PM EDTSpecial Weather StatementINDShelby34 min
Jun 30, 11:32 PM EDTSpecial Weather StatementINDBartholomew, Decatur, Johnson, Shelby58 min
Jun 30, 11:49 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby41 min
Jul 1, 12:28 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings32 min
Jul 1, 12:43 AM EDTSevere Thunderstorm WarningINDClay, Parke, Vermillion, Vigo60 min
Jul 1, 1:22 AM EDTSevere Thunderstorm Warning Considerable damage threatINDClay, Owen, Putnam38 min
Jul 1, 1:47 AM EDTSevere Thunderstorm Warning Considerable damage threatINDHendricks, Monroe, Morgan, Owen, Putnam28 min
Jul 1, 2:07 AM EDTSpecial Weather StatementINDJennings38 min
Jul 1, 2:14 AM EDTSpecial Weather StatementINDBrown, Johnson, Monroe46 min
Jul 1, 2:40 AM EDTSpecial Weather StatementINDBartholomew, Brown, Jackson, Jennings80 min
Jul 1, 2:44 AM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings61 min
Jul 1, 4:07 AM EDTSpecial Weather StatementINDSullivan38 min
Jul 1, 4:29 AM EDTSpecial Weather StatementINDGreene, Sullivan61 min
Jul 1, 5:01 AM EDTSpecial Weather StatementINDVigo29 min
Jul 1, 5:20 AM EDTSpecial Weather StatementINDRandolph25 min
Jul 1, 5:25 AM EDTSpecial Weather StatementINDClay, Greene, Lawrence, Martin, Owen, Vigo50 min
Jul 1, 5:37 AM EDTSpecial Weather StatementINDSullivan38 min
Jul 1, 6:06 AM EDTSpecial Weather StatementINDGreene39 min
Jul 1, 6:21 AM EDTAreal Flood AdvisoryINDGreene, Sullivan4 hr
Jul 1, 6:38 AM EDTSpecial Weather StatementINDLawrence, Martin37 min
Jul 1, 7:30 AM EDTFlash Flood WarningINDClay, Sullivan, Vigo3 hr
Jul 1, 8:51 AM EDTSpecial Weather StatementINDKnox24 min
Jul 1, 6:42 PM EDTSevere Thunderstorm WarningINDSullivan48 min
Jul 1, 7:18 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Greene, Knox, Sullivan42 min
Jul 1, 7:29 PM EDTSpecial Weather StatementINDSullivan31 min
Jul 1, 7:48 PM EDTFlash Flood WarningINDSullivan3 hr
Jul 1, 7:53 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Knox, Martin52 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.